Minimal metrics in a space of random vectors with fixed one-dimensional marginal distributions

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1542-1555
Number of pages14
JournalJournal of Soviet Mathematics
Volume34
Issue number2
DOIs
StatePublished - Jul 1986

Fingerprint Dive into the research topics of 'Minimal metrics in a space of random vectors with fixed one-dimensional marginal distributions'. Together they form a unique fingerprint.

Cite this